Opuscula Math. 34, no. 4 (2014), 725-732

Opuscula Mathematica

On a new critical point theorem and some applications to discrete equations

Marek Galewski
Elżbieta Galewska

Abstract. Using the Fenchel-Young duality we derive a new critical point theorem. We illustrate our results with solvability for certain discrete BVP. Multiple solutions are also considered.

Keywords: critical point, multiplicity, discrete equation, Fenchel-Young transform.

Mathematics Subject Classification: 49J27, 39A12, 39A10.

Full text (pdf)

  • Marek Galewski
  • Technical University of Lodz, Institute of Mathematics, Wolczanska 215, 90-924 Lodz, Poland
  • Elżbieta Galewska
  • Technical University of Lodz, Centre of Mathematics and Physics, Al. Politechniki 11, 90-924 Lodz, Poland
  • Received: 2014-02-23.
  • Revised: 2014-04-04.
  • Accepted: 2014-04-07.
Opuscula Mathematica - cover

Cite this article as:
Marek Galewski, Elżbieta Galewska, On a new critical point theorem and some applications to discrete equations, Opuscula Math. 34, no. 4 (2014), 725-732, http://dx.doi.org/10.7494/OpMath.2014.34.4.725

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.